The Chaotic Properties of the Shift Map and His Conjugacy of Horseshoe Map

Main Article Content

Farah Watan Kamel
Iftichar M. T. AL-Shara’a

Abstract

In our study, we prove some chaotic properties of the shift map  on the symbol space  and apply the topological conjugacy property of the shift map on the horseshoe map.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
F. W. Kamel and I. M. T. AL-Shara’a, “The Chaotic Properties of the Shift Map and His Conjugacy of Horseshoe Map ”, JUBPAS, vol. 27, no. 6, pp. 212-223, Mar. 2020.
Section
Articles